# SDR MZZA97311

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 658624536
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - HNRC:  813856 - Q-CHECK FOUND FLOOD TRACK AT STA 1130, RBL 45.5, CORRODED BEYOND LIMITS.  REPLACED FABRICATED SEAT TRACK IAW SRM 53-10-5.  (X)
